# SDR DALA2025030101575

- Difficulty date: February 27, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,640 hours, 46,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE OVERWING EXIT DOOR WAS FOUND DAMAGED. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE RIGHT FWD OVERWING EMERGENCY EXIT DOOR PER B717 AMM 52-21. INSPECTION OF RIGHT FWD OVERWING EMERGENCY EXIT DOOR WAS COMPLIED WITH PER B717 AMM 52-21-01 211-801. REQUIRED STATIC LEAK CHECK WAS GOOD IAW B717 AMM 52-21. (LP #7097603)
